# SDR AALA20040750

- Difficulty date: June 6, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - BATTERY PACK LIGHTS WENT OUT AFTER SIX MINUTE BURN IN FIRST CLASS.  DID NOT LAST 10 MINUTES PER WORK CARD 0357.  REPLACED BATTERY PACK FOR FIRST CLASS LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
